`a`
Mathematical Control and Related Fields (MCRF)
 

Volume 2,Number 2,     June 2012

1

Numerical approximation of an optimization problem to reduce leakage in water distribution systems    Pages : 101 - 120

Pierre Fabrie,  Elodie Jaumouillé,  Iraj Mortazavi and Olivier Piller

 Abstract       References       Full Text      Related Articles

2

On the control of some coupled systems of the Boussinesq kind with few controls    Pages : 121 - 140

Enrique Fernández-Cara and Diego A. Souza

 Abstract       References       Full Text      Related Articles

3

The simplest semilinear parabolic equation of normal type    Pages : 141 - 170

Andrei Fursikov

 Abstract       References       Full Text      Related Articles

4

Approximate controllability of semilinear reaction diffusion equations    Pages : 171 - 182

Hugo Leiva,  Nelson Merentes and José L. Sánchez

 Abstract       References       Full Text      Related Articles

5

Finite element method for constrained optimal control problems governed by nonlinear elliptic PDEs    Pages : 183 - 194

Ming Yan,  Lili Chang and Ningning Yan

 Abstract       References       Full Text      Related Articles

6

A unified theory of maximum principle for continuous and discrete time optimal control problems    Pages : 195 - 215

Zaidong Zhan,  Shuping Chen and Wei Wei

 Abstract       References       Full Text      Related Articles